# SDR UPS07451230

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Hose
- Part number: 60B500651
- Condition: Burned
- Location: Water Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A CK DURING INSPECTION OF EO FOUND WATER DRAIN TUBE CRUSHED AND BURNED.  ALSO, FOUND EVIDENCE OF BURNED INSULATION BLANKET REF EO B747-3670-27749B.  ORDERED NEW HOSE ON REQ A940808.  WORKING WITH ENG ON INSULATION.  REPLACE HOSE ASSY PER B747-3070-27749.
